Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Multiplication of Ordered Pairs of Real Numbers

John I. Nassar
The Mathematical Gazette
Vol. 50, No. 372 (May, 1966), pp. 118-121
DOI: 10.2307/3611933
Stable URL: http://www.jstor.org/stable/3611933
Page Count: 4

You can always find the topics here!

Topics: Mathematical theorems, Real numbers, Ordered pairs, Logical theorems, Mathematical rings
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Multiplication of Ordered Pairs of Real Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121